When i was in preschool, i had sezures in my sleep that would make it almost impossiable to talk from hours to even days. I was dignosed with parcial complex sizers, and i think was also dignosed with epilepsy. I was wondering if that could cause me to lose my hearing, because about a year later i lost almost all of my hearing in my left ear. I also was taking depakote sprinkles. I'm just trying to piece every thing together. I also have a lot of other medical problems that the doctors can figure out. Oh, i stopped taking depakote in like first or second grade
Complex partial seizures might arise from any lobe of the brain like the mesial temporal lobe, amyglada, hippocampus. Myoclonic epilepsy may be associated with sensorineural deafness. Reversible sensorineural deafness may be seen with Depakote.It is best to get a complete ear examination done by an ENT surgeon to know the exact cause. I hope you find this information useful. Do keep me posted.
Best wishes and regards!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.